# SDR CA060503009

- Difficulty date: April 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7800 · Engine Exhaust System
- Part: Extractor
- Part number: 780000
- Condition: Cracked
- Location: Exhaust Gas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE ENGINEER NOTICED A CRACK IN ONE OF THE EXHAUST GAS EXTRACTORS.  FURTHER INVESTIGATION ON THE REMAINING EXHAUST GAS EXTRACTORS REVEALED CRACKS AS WELL.  THE PARTS WERE REPAIRED AND REINSTALLED.
